# SDR USAA2011010690102

- Difficulty date: December 24, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327164120100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S2 - MAJOR REPAIR - CORROSION ON SEAT TRACK BETWEEN FR18 + 14 INCHES TO FR19 + 11 INCHES, S26R, -Y450.  REPAIRED SEAT TRACK BETWEEN FR18 + 14 INCHES TO FR19 + 11 INCHES, S26R, -Y450 IAW A330 SRM 53-00-15.
